# SDR CA970122004

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Pt Blade
- Part number: 310900301
- Condition: Fractured
- Location: Engine
- Part time: 19,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE OPERATOR OBSERVED POWER TURBINE DAMAGE AND THE ENGINE WAS SENT FOR INVESTIGATION. DISASSEMBLY REVEALED THE ENGINE SUFFERED A PRIMARY FAILURE OF ONE POWER TURBINE BLADE. THE FRACTURE WAS THROUGH THE CORED POCKET APPROXIMATELY 1/4" ABOVE THE INNER PLATFORM. IT WAS CONCLUDED THE FAILURE OCCURRED DUE TO HIGH TIME ON THE BLADE.
